Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Zopiclone
Jan 10, 2006

i have been taking zopiclone for the last 5 years, I am hiv + with an aids definig illness, and still not getting any sleep i have brought this to my gp and consultants to no avail, my sleepis very bad and i would like to know if the zopiclone i have been taking for the last 5 years at a 14mg dose has done any damage to body

Response from Dr. Henry

I am not familiar with Zopiclone since not used in US to my knowledge. It can perhaps interact with some HIV meds (liver metabolism) so that could be an issue depending which HIV meds one takes. Hypnotic agents often stop working after a period of time so alternatives have to be considered (a sleep clinic referral is often very helpful).



Previous
neurological pains from PEP
Next
Drug interactions

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement